Hi all... So, in the past couple years I've had many experiences vomiting from pain, but never really experienced nausea with my Crohn's. For the past week and a half, every day I've felt really nauseous. It's driving me nuts! I just wondered, for those who have dealt with this, what are some reasons to cause the nausea?
Things are moving along fine, so no blockage thoughts in my mind. I am only taking the budesonide suppositories (3mg nightly) and on my final week of Tysabri. (Last infusion 3 weeks ago... Skipping next Friday's infusion to "see what happens") I have even stopped the Xifaxan, though I *know* that wouldn't cause me nausea.
Anyone with thoughts/wisdom? Thanks!
--40 year old female, dx as UC in '04 (1st symptoms in '03), switched to Crohn's in '05, 1 fistula, crohn's colitis, limited to large intestine
--rejected (reaction/didn't work): Asacol, AZA, 6-MP, MTX, Remicade, Humira, prednisone
--methylpred - finally off 6/15/08, tried Prochymal in Phase III study (can't wait til it's approved!)
--started Tysabri 3/21/08
--single mom to 10-yr-old girl